# SDR DL757992596

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 2120 · Air Distribution System
- Part: Smoke Odor
- Condition: Detected
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING APPROX 10,000 FT FWD EQUIPMENT SMOKE EICAS, NOTICED CAUSTIC ELECTRICAL SMELL, BEGAN SMOKE AND FIRE PROCEDURE.  EQUIPMENT OVERHEAT CAME ON IMMEDIATLY.  DECLARED AN EMERGENCY AND REQUESTED APPROACH CLEARANCE.  WENT TO EQUIP COOLING ALT, COMPLIED WITH PROCEDURE.  NO VISABLE SMOKE, SMELL ONLY.  SMOKE LIGHT ON OVERHEAD ALSO CAME ON.  REPLACED SMOKE DETECTORS.
